Colloidal Silver Poisoning
In the United States, colloidal silver is used as a supplement to help cure a variety of illnesses. However, there is still a lot of skepticism about this product, as it has not been evaluated in reputable medical journals. The U.S. Food and Drug Administration has taken action against companies that make unsupported health claims. The silver is highly toxic and can build up in the body over months. Moreover, it may interact with prescription medicines, causing adverse reactions and seizures.
In addition to colloidal silver poisoning, a number of illnesses can be treated using colloidal silver. These include cancer, gonorrhea, pink eye, meningitis, and staph infections. This article provides some useful information about the use of colloidal gold and silver supplements. To prevent the adverse effects of colloidal gold, follow these tips: – Wash your hands frequently and avoid contact with people with infectious diseases.
There are also known risks associated with colloidal silver. You should discuss the benefits and risks with your doctor before taking it. There are many alternative health practices that recommend it, so it’s important to know the risks of using it. You should always check the labels and consult a medical professional before consuming it. The blue tinge caused by colloidal silver may have led to the phrase “blue blood” to describe the aristocracy. Similarly, colloidal gold has been linked to reduced absorption of thyroxine, which is a common treatment for thyroid deficiency.
Unfortunately, many studies and authorities have discredited the use of colloidal silver. These studies and claims have been proven incorrect, due to improper manufacturing and scientific data. The health care system and pharmaceutical industry are not immune to this problem. There are a number of risks associated with using colloidal gold. It is important to understand the possible dangers of colloidal silver before you decide to buy the product. It’s important to choose a quality product to avoid the risk of argyria.
Colloidal Silver Poisoning | Colloidal Silver Zone
In 2009, an expert case in Finland reported the increased use of colloidal silver products, resulting in widespread media coverage. As a result, many medical professionals became concerned about the health effects of colloidal silver after a documentary was shown on public television. Furthermore, the Finnish Medicines Agency, the Food and Safety Authority, and the Finnish Broadcasting Company informed the public about the risks and criticized the misleading marketing of colloidal silver.
The risks of colloidal silver are not completely understood. But the risks of colloidal silver exposure are not limited to those who suffer from anemia. A recent study of one patient in Brazil revealed that she had a greatly elevated serum level after undergoing a single exchange. But after undergoing the treatment, she later died of neurological complications caused by the high-strengthemia-causing drug. Another case report in Canada highlighted the risks of colloidal silver.
The toxicity of colloidal silver is rare and usually occurs due to overuse of the product. The European Biocides Directive (EBD) issued a guidance value of 0.3 mg/kg bw/day for humans. In other countries, the U.S. EPA has also found no evidence that colloidal silver can cause harm to humans. In some countries, it is not possible to know how much colloidal-silver a person has consumed.
Colloid silver poisoning can be fatal for anyone. The only effective treatment for colloidal silver toxicity is apheresis. This treatment is highly effective, but it can only help one patient at a time. The drug can cause brain damage and can be fatal. But, unlike metallic or insoluble forms of the metal, colloidal silver can be easily absorbed by the body. And, unlike with metal, apheresis can also help treat other symptoms of toxins.
The most common symptoms of colloidal silver poisoning are redness, blueness, and irritability. The silver may be absorbed into the skin and circulates in the bloodstream, so the risk of an overdose is small. The patient may experience some of these symptoms, including nausea and vomiting. Apheresis is a successful treatment for patients who are unable to eliminate the substance themselves. The medication is often used to treat other diseases and conditions.